RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1973, Number 1, Pages 51–56 (Mi ivm4172)  

Certain sharp inequalities between best approximations

V. V. Zhuk

Novgorod

Full text: PDF file (295 kB)

Bibliographic databases:
Received: 07.10.1970

Citation: V. V. Zhuk, “Certain sharp inequalities between best approximations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, no. 1, 51–56

Citation in format AMSBIB
\Bibitem{Zhu73}
\by V.~V.~Zhuk
\paper Certain sharp inequalities between best approximations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1973
\issue 1
\pages 51--56
\mathnet{http://mi.mathnet.ru/ivm4172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316949}
\zmath{https://zbmath.org/?q=an:0254.42003}


Linking options:
  • http://mi.mathnet.ru/eng/ivm4172
  • http://mi.mathnet.ru/eng/ivm/y1973/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:76
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021